# SDR TIMA202309013006

- Difficulty date: August 3, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N95WA
- Make and model: Beech 99
- Aircraft serial: U6
- Aircraft time: 47,552 hours, 48,441 cycles
- Engine: Pwa PT6A27
- Engine time: 40,539 hours, 66,997 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7700 · Engine Indicating System
- Part: Transducer
- Part number: ST502J1
- Part serial: 0830221
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHILE CLIMBING THROUGH ROUGHLY 6000 FEET THE TORQUE AND ITT BEGAN TO SLOWLY FALL. AFTER PILOT NOTICED THE DECREASE HE REQUESTED TO GO BACK TOWARD THE AIRPORT AND BEGAN TO TROUBLE SHOOT. HE INCREASED AND DECREASED THE POWER LEVERS AND NOTICED VERY LITTLE CHANGE. THE TORQUE KEP SLOWLY DECREASING. HE CYCLED THROUGH INVERTERS TO ENSURE IT WASN'T A GAUGE. AT THAT TIME HE REQUESTED A CLEARANCE BACK TO THE AIRPORT AT WHICH TIME HE EXECUTED A VISUAL APPROACH TO RUNWAY 28R.
